# SDR CZMA082747

- Difficulty date: June 9, 1999
- Submitted: December 30, 2002
- Operation: General aviation
- Aircraft: N412BE
- Make and model: Bell 412
- Aircraft serial: 33036
- Aircraft time: 9,849 hours, 34,473 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bolt
- Part number: NAS62826
- Part serial: NA
- Condition: Broken
- Location: Tail Boom
- Part time: 9,850 hours, 34,473 cycles
- Component: Tailboom, 212030100147
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UPPER LEFT TAILBOOM ATTACH BOLT SNAPPED DURING CRUISE/DESCENT FLIGHT. REMOVED T/B, INSPECTED AIRFRAME AND T/B ATTACH POINTS FOR ALIGNMENT, ZYGLOED FITTINGS, REPLACED ALL BOLTS
